Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 23965

On strong homology of compact spaces


Mardešić, Sibe; Prasolov, Andrei
On strong homology of compact spaces // Topology and its applications, 82 (1998), 327-354 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 23965 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
On strong homology of compact spaces

Autori
Mardešić, Sibe ; Prasolov, Andrei

Izvornik
Topology and its applications (0166-8641) 82 (1998); 327-354

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
derived limits; spectral sequence; prohomology; strong homology; Steenrodhomology; v{C}ech homology; shape

Sažetak
The purpose of this paper is to describe a natural four-term filtration and the associated graded group of the strong homology group of compact Hausdorff spaces. This result includes the Milnor exact sequence and the universal coefficient formula. It is also shown that the strong homology group vanish for negative indices. The proofs depend on the fact that the $p$-th derived limits of the homology progroups vanish for indices greater than one. Therefore, a detailed proof of this fact is also included.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037006 - 037006

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sibe Mardešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe; Prasolov, Andrei
On strong homology of compact spaces // Topology and its applications, 82 (1998), 327-354 (međunarodna recenzija, članak, znanstveni)
Mardešić, S. & Prasolov, A. (1998) On strong homology of compact spaces. Topology and its applications, 82, 327-354.
@article{article, year = {1998}, pages = {327-354}, keywords = {derived limits, spectral sequence, prohomology, strong homology, Steenrodhomology, v{C}ech homology, shape}, journal = {Topology and its applications}, volume = {82}, issn = {0166-8641}, title = {On strong homology of compact spaces}, keyword = {derived limits, spectral sequence, prohomology, strong homology, Steenrodhomology, v{C}ech homology, shape} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Referativnij Žurnal
  • Zentralblatt für Mathematik
  • Mathematical Reviews





Contrast
Increase Font
Decrease Font
Dyslexic Font